- Trending Categories
- Data Structure
- Operating System
- C Programming
- Social Studies
- Fashion Studies
- Legal Studies
- Selected Reading
- UPSC IAS Exams Notes
- Developer's Best Practices
- Questions and Answers
- Effective Resume Writing
- HR Interview Questions
- Computer Glossary
- Who is Who
Sedative, Hypnotic, or Anxiolytic Induced Psychotic Disorder
For various physiological and psychological medical disorders, sedatives, hypnotics, and anxiolytics may be administered. All prescription sleeping aids and almost all prescribed anti-anxiety drugs fall under this category of chemicals (tranquilizers). Drugs that are sedative, hypnotic, or anxiety may be purchased with a prescription, but they can also be purchased legally. Some persons may develop an addiction to these drugs after using them for a long time. Additionally, some drugs have been related to memory issues and depression, and some are even being investigated for raising the risk of developing dementia.
What is Sedative-Induced Psychotic Disorder?
Misuse of sedative, hypnotic, or anxiolytic drugs results in sedative, hypnotic, or anxiolytic usage disorder. Both legal and illicit methods may be used to get sedatives, hypnotics, or anxiolytics. These drugs' addiction often happens in conjunction with the consumption of other drugs, often in an attempt to negate the impacts of those other medications. To "come down" from the thrill of cocaine, for instance, individuals may misuse benzodiazepines. Reliance on sedatives, hypnotics, or anxiolytics results in symptoms of withdrawal that make it challenging to quit using them, leading to the development of an addiction.
What are the symptoms of Sedative-Induced Psychotic Disorder?
It includes −
- Sudden mood swings
- Faulty judgment
- Inappropriate sexual or violent conduct
- Unsteady speech
- Ineffective coordination
- Shaky walking or running
- Uncontrolled, repetitive eye motions
- Impaired memory and attention
- Suffering or coma
It includes −
Using the medication over recommended doses or for an extended length of time
Desiring to minimize or regulate the use of sedative, hypnotic, or anxiolytic drugs, or making ineffective efforts to do so Spending much time getting the sedative, hypnotic, or anxiolytic, using it, or recuperating from its effects
A strong need or desire to use sedatives, hypnotics, or anxiolytics
Regular absences from work or school or a failure to fulfill duties for one's work, education, or family life as a result of using sedatives, hypnotics, or anxiolytics
Continued use of sedative, hypnotic, or anxiolytic drugs in the presence of social-interpersonal issues brought on by or made worse by drug use
The use of sedatives, hypnotics, or anxiolytics is given such high priority that social, professional, and recreational pursuits are either totally abandoned or significantly scaled down.
Usage of sedatives, hypnotics, or anxiolytics even in dangerous settings
Even when the user is aware of the psychological and physical hazards, they continue to use a sedative, hypnosis, or anxiolytic substance.
What are the physical symptoms of Sedative-Induced Psychotic Disorder?
These are −
- Dripping with sweat
- Higher heart rate
- Hand trembling
- Nausea or diarrhea
- Hallucinations that be tactile, visual, or aural
- Anxiety Seizures
What are some causes of Sedative induced Psychotic Disorder?
Whenever given for longer than 90 days to treat PTSD, anxiety, sleeplessness, or other problems, or when taken recreationally, SHAs usually carry the risk of dependency. An SHA addict may repeatedly use this category of drugs to gratify their appetite or other desires. Benzodiazepines and sedatives are sometimes used to help people "fall " from the effects of being too intoxicated by alcohol or some other substance. After tapering off of SHA usage, withdrawal symptoms may appear if the drug was used heavily or for an extended period.
What are some ways to treat Sedative induced Psychotic Disorder?
There have been no randomized controlled studies of treatments for this illness, so it is uncertain whether they are useful. To begin therapy, one must first acknowledge they have a problem with sedative, hypnotic, or anxiolytic usage, which may be challenging for many people. Sustaining the progress toward freedom from a dependency on sedatives, hypnotics, or tranquilizers is essential.
Modifying one's routine is crucial if one wants to wean themselves off tranquilizers, hypnotics, or antidepressants.
By informing loved ones about the issue and the need for a lifestyle change, one may strengthen one's social network and reduce the likelihood of feeling alone. Withdrawal from sedative, hypnosis, or anxiolytic usage may be influenced by the user's proximity to those still using these substances. Finally, keeping up with one's other healthy routines while getting well is important. Recovering from an addiction to tranquilizers, hypnotics, or antidepressants may be aided by adopting healthy lifestyle habits, including controlling stress, getting enough sleep, sticking to a routine, and engaging in regular physical exercise.
Sedative, hypnotic, or anxiolytic use problems may be treated with psychotherapy, often known as cognitive therapy or psychiatric treatment, which helps patients recognize destructive patterns of thinking and action. A person's progress in therapy may be measured by their increased ability to do tasks and by the success of their treatment programmers, which often include drug treatment professionals. Goal-setting, behavioral modification strategies, and self-help guides are all possibilities. If used in therapy or counseling, it might assist a person in better comprehending their issue with sedation, hypnotics, and anxiolytics and encourage them to keep up with their treatment. Depression and anxiety are typical companions of sedative, hypnotic, or anxiolytic use problems and may be addressed in treatment.
In conclusion, Multiple factors may contribute to dependency on tranquilizers, hypnotics, or antidepressants. The effects of tranquilizers, hypnotics, or anxiolytics on the body and behavior may vary widely depending on variables including temperament, culture, heredity, and physiology. Some persons are more susceptible to developing a sedative, hypnotic, or anxiolytic usage disorder due to using these substances than others. One major risk factor is the accessibility of medications like sedatives, hypnotics, or anxiolytics. Many people with problems controlling their use of tranquilizers, hypnotics, or antidepressants also have a family history of impulsivity.
- Synthetic cathinone-induced Psychotic Disorder
- Brief Psychotic Disorder (BPD)
- Caffeine-Induced Anxiety Disorder
- Psychotic Major Depression
- Induced Consumption
- Cannabis-Induced Psychosis
- Cocaine-Induced Psychosis
- Amphetamine-Induced Psychosis
- Cocaine Induced Anxiety
- Benzodiazepine-Induced Mood Disorders
- Alcohol-Induced Mood Disorders
- Speech Sound Disorder (Phonological Disorder)
- Statically and Dynamically Induced EMF
- Define the term 'Induced current'.
- Define the term induced electric current.